Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Str92]  Dependence and independence results for (impredicative) calculi of dependent types.

Str:92a (Article)
Author(s)T. Streicher
Title« Dependence and independence results for (impredicative) calculi of dependent types. »
JournalMath. Struct. Comput. Sc.
Volume2
Number1
Page(s)29-54
Year1992

BibTeX code
@article{Str:92a,
  pages = {29-54},
  year = {1992},
  journal = {Math.~Struct.~Comput.~Sc.},
  title = {Dependence and independence results for (impredicative) calculi of
           dependent types.},
  volume = {2},
  author = {T. Streicher},
  number = {1},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!